Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

Propranolol (beta blockers)

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
I stopped taking them for anxiety about 2 weeks ago. Slowly weened offed them. (Doctor was aware).

I'm feeling pretty rough at the moment. In the first week I felt a bit funny at the start but then felt pretty fine after that. But just before the weekend / over the weekend and today I been feeling nasty. I got STUPIDLY drunk on friday which probably didn't help. Plus I could just have flu or something.

I been feeling hot and anxious with nausea n stuff too. Very tired and dizzy sometimes.

I was taking them for over a year. I was wondering what experiences other people had coming off them and how long it took to adjust?

Could just be the case I'm not ready to come off them.

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Hey Jonny888,

    Sound's like things are a bit rough for you at the moment. It's great to hear that you sought advice and guidance from your Doctor before coming off your medication, it may be that you need another trip to see your Doctor to explain some of the symptoms you are getting and how to cope with them?

    The symptoms you have described do also mirror some of the symptoms of flu, so best to get to checked out, or even speak to someone at NHS Direct if you want some more immediate professional advice?

    The Site has a fact page on coming off antidepressants, and although your medication is not strictly an anti-depressant, the advice on there may help you?

    We hope that things start to get a little better for you in time and that you get the advice and support you are looking for.

    Take care and keep posting - :)
Sign In or Register to comment.